Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Departamento de Análisis Matemático >
DAM - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/33543

Title: The multiplicative spectrum and the uniqueness of the complete norm topology
Authors: Marcos Sánchez, Juan Carlos
Velasco Collado, María Victoria
Issue Date: 2014
Abstract: We define the spectrum of an element a in a non-associative algebra A according to a classical notion of invertibility (a is invertible if the multiplication operators La and Ra are bijective). Around this notion of spectrum, we develop a basic theoretical support for a non-associative spectral theory. Thus we prove some classical theorems of automatic continuity free of the requirement of associativity. In particular, we show the uniqueness of the complete norm topology of m-semisimple algebras, obtaining as a corollary of this result a well-known theorem of Barry E. Johnson (1967). The celebrated result of C.E. Rickart (1960) about the continuity of dense-range homomorphisms is also studied in the non-associative framework. Finally, because non-associative algebras are very suitable models in genetics, we provide here a hint of how to apply this approach in that context, by showing that every homomorphism from a complete normed algebra onto a particular type of evolution algebra is automatically continuous.
Sponsorship: Research supported by Junta de Andaluc´ıa grant FQM 0199.
Publisher: Univerzitet U Nišu
Keywords: Spectrum
Spectral radius
Non-associative complete normed algebra
Radical
Homomorphism
Continuity
Genetic algebra
URI: http://hdl.handle.net/10481/33543
ISSN: 0354-5180
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Marcos Sánchez, J.C.; Velasco Collado, M.V. The multiplicative spectrum and the uniqueness of the complete norm topology. Filomat, 28(3): 473-485 (2014). [http://hdl.handle.net/10481/33543]
Appears in Collections:DAM - Artículos

Files in This Item:

File Description SizeFormat
Marcos_CompleteNormTopology.pdf186.93 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada